Open Access

Differential-geometric relations for a class of formal operator power series


Full Text

Coming Soon.





Article Information

TitleDifferential-geometric relations for a class of formal operator power series
SourceMethods Funct. Anal. Topology, Vol. 2 (1996), no. 1, 1-16
MathSciNet MR1412542
CopyrightThe Author(s) 1996 (CC BY-SA)

Citation Example

A. M. Baranovitch and Yu. L. Daletskiĭ, Differential-geometric relations for a class of formal operator power series, Methods Funct. Anal. Topology 2 (1996), no. 1, 1-16.


BibTex

@article {MFAT47,
    AUTHOR = {Baranovitch, A. M. and Daletskiĭ, Yu. L.},
     TITLE = {Differential-geometric  relations  for  a  class  of  formal  operator  power  series},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {2},
      YEAR = {1996},
    NUMBER = {1},
     PAGES = {1-16},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=47},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues